American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58F08) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 31 to 36 of 36 found      Go to page: 1 2

[31] Kathleen T. Alligood. A canonical partition of the periodic orbits of chaotic maps . Trans. Amer. Math. Soc. 292 (1985) 713-719. MR 808749.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] W. Byers and A. Boyarsky. Absolutely continuous invariant measures that are maximal . Trans. Amer. Math. Soc. 290 (1985) 303-314. MR 787967.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Marcy Barge and Joe Martin. Chaos, periodicity, and snakelike continua . Trans. Amer. Math. Soc. 289 (1985) 355-365. MR 779069.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Chung-Wu Ho. On Block's condition for simple periodic orbits of functions on an interval . Trans. Amer. Math. Soc. 281 (1984) 827-832. MR 722777.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Hans Willi Siegberg. Chaotic difference equations: generic aspects . Trans. Amer. Math. Soc. 279 (1983) 205-213. MR 704610.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Bill Byers. Topological semiconjugacy of piecewise monotone maps of the interval . Trans. Amer. Math. Soc. 276 (1983) 489-495. MR 688956.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 36 of 36 found      Go to page: 1 2